# SDR AALA202308029931

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 280
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 93,421 hours, 45,663 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINITENANCE: DURING OPERATIONAL TEST OF PASSENGER CREW DOOR 832 DOOR DAMPING FUNCTION WAS FOUND HARD IMPACT BETWEEN BUFFER AND FUSELAGE AT AFT GALLEY AREA. REPLACED DOOR DAMPER AND EMERGENCY OPERATIONAL CYLINDER.
